EconPapers    
Economics at your fingertips  
 

Priors on the Space of Unimodal Probability Measures

George Kouvaras () and George Kokolakis ()
Additional contact information
George Kouvaras: National Technical University of Athens
George Kokolakis: National Technical University of Athens

Chapter Chapter 35 in Functional Equations in Mathematical Analysis, 2011, pp 555-561 from Springer

Abstract: Abstract Construction of unimodal random probability measures on finite dimensional Euclidean space is considered. The approach based on Bayesian nonparametric models and Convexity Theory. Specifically, the proposed model makes use of the special properties of convex sets and Choquet’s theorem. As a result, we get random probability measures that admit derivatives almost everywhere in R d .

Keywords: Univariate and multivariate unimodality; Convexity; Choquet’s theorem; Random probability measure; Dirichlet process prior (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_35

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_35

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_35